# SDR MASA200600552

- Difficulty date: February 24, 2006
- Submitted: April 11, 2006
- Operation: Air carrier
- Aircraft: N930LR
- Make and model: Cndair CL6002D24
- Aircraft serial: 15030
- Aircraft time: 2,865 hours, 2,026 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Handle
- Condition: Out Of Rig
- Location: Pax Door
- Stage of operation: NR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

ASH 6711 PHX, PAX DOOR OUTER HANDLE CAUTION MESSAGE.  MAINTENANCE RIGGED PX107.
